# SDR CALA2018110982325

- Difficulty date: November 6, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 89,773 hours, 16,190 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 147W023216
- Condition: Corroded
- Location: Bs 1874
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR LP 9130571 SUPPORT TASK - AD 2014-02-20 EA 5363-01024 AFT CARGO COMPT - STA 1874, STRENGER 45L STRINGER CLIP FOUND HEAVY COR. AFT CARGO COMPT STA 1874 STRINGER 45L, STRINGER CLIP REPLACED AS PER ECRA 5310-07541 REV-. ADD EMP:V897778 RII BY HX 169517
